# SDR HNAA2017040500014

- Difficulty date: April 3, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 52,558 hours, 61,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAILED. GAVE FIRE DETECTION WARNING LIGHT, RED DISC POPPED ON TAIL.  APU FIRE EXTINGUISHING SYSTEM.  INSPECTED APU BAY NO SIGN OF FIRE. FIRE BOTTLE EMPTY.
